# SDR SWIA2021081860333

- Difficulty date: June 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3180942
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PASSENGER DOOR AFT DOUBLER, PULL IN CAM P/N 601R318094-2     (C-CHECK RO 8/16/2021)    REMOVED AND REPLACED PASSENGER DOOR AFT PULL IN CAM DOUBLER REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01, DWG#601R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY.
